# SDR C2XA11CL206

- Difficulty date: September 11, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 28,467 hours, 21,324 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD FLT 5843 THE CREW REPORTED FUEL SMELL IN THE COCKPIT AFTER APU START WITH PACK RUNNING ON ENGINE BLEED.  MAINTENANCE INSPECTED AND PERFORMED ENGINE RUNS WITH BLEEDS ON.  FOUND NO FUEL SMELL COMING FROM THE PACKS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
